# SDR DXTA2016030706196

- Difficulty date: March 7, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 12,356 hours, 6,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK SUPPORT FITTING A, CORROSION FOUND AT FLAP TRACK SUPPORT FITTING BOLT HOLE.
